Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 75, NWS Baltimore/Washington

April 8, 2021

NWS Baltimore/Washington issued this small craft advisory at Apr 8, 2021, 4:23 AM EDT. It took effect at Apr 8, 2021, 11:00 AM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2021, 4:23 AM EDT (08:23 UTC)
In effect from
Apr 8, 2021, 11:00 AM EDT
Expired
Apr 9, 2021, 4:26 AM EDT
In force
17 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted.

560 
WHUS71 KLWX 080823
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
423 AM EDT Thu Apr 8 2021

ANZ534-536-537-543-082030-
/O.NEW.KLWX.SC.Y.0075.210408T1500Z-210409T0200Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
423 AM EDT Thu Apr 8 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
10 PM EDT THIS EVENING...

* WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt 
  expected.

* WHERE...Tidal Potomac River from Indian Head MD to Smith Point 
  VA, Chesapeake Bay from Drum Point MD to Smith Point VA, and 
  Tangier Sound and the inland waters surrounding Bloodsworth 
  Island.

* WHEN...From 11 AM this morning to 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
848 
WHUS71 KLWX 081741
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
141 PM EDT Thu Apr 8 2021

ANZ534-536-537-543-090200-
/O.CON.KLWX.SC.Y.0075.000000T0000Z-210409T0200Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
141 PM EDT Thu Apr 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Tidal Potomac River from Indian Head MD to Smith Point 
  VA, Tangier Sound and the inland waters surrounding 
  Bloodsworth Island, and Chesapeake Bay from Drum Point MD to 
  Smith Point VA.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CJL
024 
WHUS71 KLWX 081956
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
356 PM EDT Thu Apr 8 2021

ANZ533-541-542-090200-
/O.EXA.KLWX.SC.Y.0075.000000T0000Z-210409T0200Z/
Chesapeake Bay from North Beach to Drum Point MD-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
356 PM EDT Thu Apr 8 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WHAT...Southeast winds 10 to 15 kt with gusts to 25 kt.

* WHERE...Chesapeake Bay from North Beach to Drum Point MD, 
  Choptank River to Cambridge MD and the Little Choptank River 
  and Patuxent River to Broomes Island MD.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Remain mindful of cold water temperatures. Rapid onset hypothermia
will occur to anyone who is exposed to the cold water, which is
currently in the 50s.

&&

$$

ANZ534-536-537-543-090200-
/O.CON.KLWX.SC.Y.0075.000000T0000Z-210409T0200Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
356 PM EDT Thu Apr 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Southeast winds 10 to 15 kt with gusts up to 25 kt.

* WHERE...Tidal Potomac River from Indian Head MD to Smith Point 
  VA, Tangier Sound and the inland waters surrounding 
  Bloodsworth Island, and Chesapeake Bay from Drum Point MD to 
  Smith Point VA.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Remain mindful of cold water temperatures. Rapid onset hypothermia
will occur to anyone who is exposed to the cold water, which is
currently in the 50s.

&&

$$

DHOF
502 
WHUS71 KLWX 082150
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
550 PM EDT Thu Apr 8 2021

ANZ532-535-090200-
/O.EXA.KLWX.SC.Y.0075.000000T0000Z-210409T0200Z/
Chesapeake Bay from Sandy Point to North Beach MD-
Tidal Potomac from Key Bridge to Indian Head MD-
550 PM EDT Thu Apr 8 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WHAT...Southeast winds around 10 kt with gusts up to 20 kt.

* WHERE...Chesapeake Bay from Sandy Point to North Beach MD and 
  Tidal Potomac from Key Bridge to Indian Head MD.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Remain mindful of cold water temperatures. Rapid onset hypothermia
will occur to anyone who is exposed to the cold water, which is
currently in the 50s.

&&

$$

ANZ533-534-536-537-541>543-090200-
/O.CON.KLWX.SC.Y.0075.000000T0000Z-210409T0200Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
550 PM EDT Thu Apr 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Southeast winds 10 to 15 kt with gusts up to 25 kt.

* WHERE...Tidal Potomac River from Indian Head MD to Smith Point 
  VA, Chesapeake Bay from North Beach MD to Smith Point VA, 
  Choptank River to Cambridge MD and the Little Choptank River, 
  Patuxent River to Broomes Island MD, and Tangier Sound and the 
  inland waters surrounding Bloodsworth Island.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Remain mindful of cold water temperatures. Rapid onset hypothermia
will occur to anyone who is exposed to the cold water, which is
currently in the 50s.

&&

$$

DHOF
940 
WHUS71 KLWX 090120
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
920 PM EDT Thu Apr 8 2021

ANZ532-090230-
/O.CAN.KLWX.SC.Y.0075.000000T0000Z-210409T0200Z/
Chesapeake Bay from Sandy Point to North Beach MD-
920 PM EDT Thu Apr 8 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

The wind has diminished.

$$

ANZ533>537-541>543-090600-
/O.EXT.KLWX.SC.Y.0075.000000T0000Z-210409T0600Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
920 PM EDT Thu Apr 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Tidal Potomac River from Key Bridge to Smith Point VA, 
  Chesapeake Bay from North Beach MD to Smith Point VA, Choptank 
  River to Cambridge MD and the Little Choptank River, Patuxent 
  River to Broomes Island MD, and Tangier Sound and the inland 
  waters surrounding Bloodsworth Island.

* WHEN...Until 2 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Remain mindful of cold water temperatures. Rapid onset hypothermia
will occur to anyone who is exposed to the cold water, which is
currently in the 50s.

&&

$$

DHOF
399 
WHUS71 KLWX 090450
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
1250 AM EDT Fri Apr 9 2021

ANZ535-090600-
/O.CAN.KLWX.SC.Y.0075.000000T0000Z-210409T0600Z/
Tidal Potomac from Key Bridge to Indian Head MD-
1250 AM EDT Fri Apr 9 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Southeasterly wind gusts have diminished to around 5 to 10 knots.

$$

ANZ533-534-536-537-541>543-090600-
/O.CON.KLWX.SC.Y.0075.000000T0000Z-210409T0600Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
1250 AM EDT Fri Apr 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT EARLY
THIS MORNING...

* WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Tidal Potomac River from Indian Head MD to Smith Point 
  VA, Chesapeake Bay from North Beach MD to Smith Point VA, 
  Choptank River to Cambridge MD and the Little Choptank River, 
  Patuxent River to Broomes Island MD, and Tangier Sound and the 
  inland waters surrounding Bloodsworth Island.

* WHEN...Until 2 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
049 
WHUS71 KLWX 090549
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
149 AM EDT Fri Apr 9 2021

ANZ533-534-537-541>543-090700-
/O.CAN.KLWX.SC.Y.0075.000000T0000Z-210409T0600Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
149 AM EDT Fri Apr 9 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Southeasterly wind gusts have dropped into the 10 to 15 knot range.

$$

ANZ536-090900-
/O.EXT.KLWX.SC.Y.0075.000000T0000Z-210409T0900Z/
Tidal Potomac from Indian Head to Cobb Island MD-
149 AM EDT Fri Apr 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING...

* WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt. 

* WHERE...Tidal Potomac from Indian Head to Cobb Island MD.

* WHEN...Until 5 AM EDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
160 
WHUS71 KLWX 090826
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
426 AM EDT Fri Apr 9 2021

ANZ536-090930-
/O.CAN.KLWX.SC.Y.0075.000000T0000Z-210409T0900Z/
Tidal Potomac from Indian Head to Cobb Island MD-
426 AM EDT Fri Apr 9 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below 18 knots.

$$

ANZ534-537-543-091630-
/O.NEW.KLWX.SC.Y.0076.210409T1100Z-210410T0000Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
426 AM EDT Fri Apr 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt 
  expected.

* WHERE...Chesapeake Bay from Drum Point MD to Smith Point VA, 
  Tidal Potomac from Cobb Island MD to Smith Point VA and 
  Tangier Sound and the inland waters surrounding Bloodsworth 
  Island.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 4:00 AM EDT, 23 minutes earlier.

Area forecast discussion, Apr 8, 4:00 AM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
400 AM EDT Thu Apr 8 2021

.SYNOPSIS...
A strong area of low pressure will track into the Great Lakes
through Friday. A second, stronger area of low pressure will
track into the Great Lakes this weekend, bringing a cold front
through Saturday night into Sunday morning.

&&

.NEAR TERM /THROUGH FRIDAY/...
The early morning surface analysis places a rather diffuse
frontal zone through the Mid-Atlantic region. On the cool side
of the boundary, light easterly flow prevails. However, this
onshore regime has not sufficiently moistened the boundary layer
yet as noted in recent dew points and relative humidity values.
Some mid-level moisture has worked its areas east of the Blue
Ridge mountains. A mid-level cloud deck is evident in GOES-16
nighttime RGB imagery which should keep overnight lows up a bit.
Low 50s will be commonplace at sunrise with perhaps some upper
40s in northeastern Maryland.

An upper ridge will move through the region today which
maintains a period of above average temperatures. While low 80s
were found in many locations yesterday, temperatures should fall
off by 5 to 10 degrees given increased cloud cover. Further,
850-mb temperatures drop to around 8-9C which dry adibatically
mixed to the surface would support low to perhaps mid 70s. The
latter would be most likely along I-64 in central Virginia.
There will also be a notable increase in southeasterly winds
with gusts into the 15 to 20 mph range.

The first half of the day is forecast to be dry with the
influence of the ridge overhead. Eventually some warm advection
showers move in during the afternoon hours, mainly along I-81 in
Virginia and points to the west. Although instability is likely
to be subdued, cannot rule out a rumble of thunder across these
locations during peak diurnal heating. This shield of showers
gradually shifts eastward into the night with light amounts
expected east of the Blue Ridge/Catoctin mountains. The
combination of overcast skies and shower activity will keep low
temperatures on the mild side again.

These showers should reach the Chesapeake Bay on Friday morning
with a chance of showers lingering through much of the day. This
could even come in the form of occasional drizzle. It will not
be a washout by any means, but the cool easterly flow favors a
rather raw day. While the forecast calls for mid 50s to low 60s,
some spots may fall short by a few degrees depending on the
degree of cold air damming. For areas to the south and west of
DC that can destabilize, there will be a slight chance for
thunderstorms during the afternoon to early evening hours.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
Coming off yet another mild night in the low 50s, Saturday will
bring another day of extensive cloud cover. The forecast does
continue to trend drier for the morning hours as the frontal
zone struggles to lift away from the North Carolina/Virginia
border. Will maintain a slight chance for light showers, but
believe the day does start off mostly dry. Above average
temperatures return on Saturday as mid-level heights build ahead
of a closed low barreling through the Missouri Valley. While
this cyclone stays well west of the region, warm advection
precipitation arrives late Saturday afternoon, continuing into
the night. Compared to the preceding system, this will be a
wetter period with a widespread 0.25 to 0.50 inches possible.
GEFS ensembles show a little uptick in instability so some
chance for thunderstorms exists before sundown.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A slightly unsettled pattern is likely to continue over the long
term period. General trend in the teleconnections calls for a
negatively trending NAO/EPO and positively trending PNA; further
supporting for slight upper level troughing over the Eastern U.S.
Operational guidance in conjunction with its ensemble members are
still in agreement in regards to a blocking, upper level low set to
retrograde over the Great Lakes region beginning late this week.
While the block will relax somewhat over the weekend, additional
pieces of shortwave energy with dive southeastward out of B.C and
will merge its energy with the parent blocking low over the Great
Lakes. Meanwhile, another cut off low will continue to retrograde in
the Gulf of Maine which will further support the blocking low over
the Great Lakes region to become more tightly wound and cut off from
the overall jet stream by the middle and latter portions of next
week.

As a result, multiple waves of low pressure may emerge out of the
Midwest and track eastward into the Mid Atlantic region. Although no
major systems are expected to impact the region next week, the
overall pattern does call for cooler, and more cloudy conditions
with the increase chance of showers each day.

Beginning on Sunday, damp conditions are possible to start off the
day as a cold front associated with a surface low tracks northward
away from the CWA. While the remainder of the day appears to be
drier, still expect a decent amount of cloud cover with the slight
risk of additional afternoon showers.

Slightly drier conditions seem possible Monday through Wednesday
albeit a decent amount of cloud cover along with, as previously
mentioned, the slight chance for showers.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
While mostly VFR conditions should prevail through Friday, the
showers moving through late tonight and into the morning could
bring occasional reductions in visual flight rules. Will also
need to monitor the potential for drizzle during the day.
Southeasterly winds also pick up in strength today with gusts to
near 15 to 20 knots at times. East to southeasterly flow
continues through Saturday. An uptick in shower intensity is
possible Saturday afternoon into the night which would favor
sub-VFR conditions. Cannot rule out an isolated thunderstorm as
well.

Sub-VFR conditions are likely Sunday morning as low pressure pulls
away from the region. Generally expect VFR conditions over the
beginning and middle portions of next week.

&&

.MARINE...
The increase in southeasterly flow may lead to small craft
conditions today, particularly over lower portions of the Tidal
Potomac and Chesapeake Bay. Vertical mixing calms by the evening
leading to a decrease in marine winds. There will be a lull into
the night before ramping back up Friday afternoon. Small craft
conditions are possible through Friday evening with yet another
surge noted in the guidance some time on Saturday.

SCA likely Sunday as low pressure departs from the region.
Additional periods of SCA are possible as we continue into the
beginning and middle portions of next week.

&&

.TIDES/COASTAL FLOODING...
Tidal anamolies are expected to remain below action/flood stage
throughout the remainder of the week. However, do expect a general
rise in anamolies over the weekend as a southerly flow ensues.
Albeit not strong, the southerly flow may result in periods of minor
coastal flooding at times of high tide, especially at Annapolis and
DC Waterfront SW.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...BRO
NEAR TERM...BRO
SHORT TERM...BRO
LONG TERM...MSS
AVIATION...MSS/BRO
MARINE...MSS/BRO
TIDES/COASTAL FLOODING...MSS
Hazardous weather outlook, Apr 7, 10:16 PM EDT, 6 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
1016 PM EDT Wed Apr 7 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-081030-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
1016 PM EDT Wed Apr 7 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-081030-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
1016 PM EDT Wed Apr 7 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-081030-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
1016 PM EDT Wed Apr 7 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.